# SDR DALA1110349857

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL 5 HAS CORROSION ON SKIN.  REMOVED CORROSION IAW DC9 SRM 53-01 FIG 1 SHT 3 OUT OF LIMITS.  FABRICATED IAW DWG 9957808 FABRICATED DRILLED DEBURRED & INSTALLED IAW DWG 9957808 & ER/A 488726-14.
